A GENERAL COINCIDENCE THEOREM FOR COMPATIBLE MULTIVALUED MAPPINGS SATISFYING AN IMPLICIT RELATION
By Valeriu Popa. 2000
87 citations recorded by the source corpus.
It is well known that ( C B ( X ) , H) is a metric space and the completeness of (X,d) implies the completeness of ( C B ( X ) , H ) . Let A, B € CB(X) and k > 1. In the sequel the following well known fact will be used [4]: for each a € A, there is 6 € B such that d(a, b) < kH(A, B). Let 5 and T be two self mappings of a metric space (X,d). Sessa [5] defines 5 and T to be weakly commuting if d(STx,TSx) < d(Tx,Sx) for all x in X. Jungck [2] defines S and T to be compatible if
Subfields: Algebra and Number Theory, Applied Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/15e0b278e889531fd9bfe934da4e3e482a62d653
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- S. Kutukcu
- Hanifi Tokgoz
- Sushil Sharma
Citations in the corpus
- A Fixed Point Theorem in Fuzzy Metric Spaces (2007, background): “Recently, many authors have proved fixed point theorems involving fuzzy sets [1,2,4-6,8-10,14,16-19].”
- SOME FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS SATISFYING AN IMPLICIT RELATION (2009, unknown): “(see [3, 8, 19, 20, 29]).”